# SDR IPXA2024062728190

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 40,926 hours, 23,239 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S #2 SLIDING WINDOW OPERATING MECHANISM OUT OF ADJUSTMENT READJUSTED CAPTAIN'S #2 SLIDING WINDOW OPERATING MECHANISM IAW 757 MM 56-11-02 OPS CHECK GOOD. OPEN
